| Model Number |
02.12.0411CRR |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
12/09/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in one year after the primary surgery due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 16 december 2021: lot 1903280: (b)(4) items manufactured and released on 18-jun-2019.Expiration date: 2024-06-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without a similar reported event.